Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tai

Why does Retin-a make my scab dark?

Recommended Posts

Am wondering if its just me, its really anoying, my scabs were light pink and were healing nicely till i put Retin-a over it then it turn dark DARK red to almost black and its so noticeable, does this happen to anyone eles?

Share this post


Link to post
Share on other sites

Yes Tai, it happened to me too - the I started using it only every other night and putting plenty of sunscreen on in the day, and they went. Give it time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×